Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 51, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 18, 2019, 7:08 PM CDT for 7 counties in Alabama; Escambia County, Florida. It was in force for 67 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2019, 7:08 PM CDT (00:08 UTC)
- Expired
- Apr 18, 2019, 8:15 PM CDT
- In force
- 67 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Clarke County, AL, Conecuh County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Escambia County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 7:10 PM CDT | TSTM WND DMG | 2 Se Medal Of Honor Par, AL | REPORTS OF A TREE ON A HOME ON COTTAGE HILL ROAD AND ANOTHER ON LONGLEAF RD. REPORT VIA SOCIAL MEDIA AND TIME ESTIMATED BY RADAR. |
| Apr 18, 7:10 PM CDT | TSTM WND DMG | Spring Hill Colleg, AL | PICTURE OF A LARGE TREE BLOCKING ROADWAY AT OLD SHELL RD AND MCGREGOR AVE. REPORT VIA SOCIAL MEDIA AND TIME ESTIMATED BY RADAR. |
| Apr 18, 7:11 PM CDT | TSTM WND DMG | 1 S I65 And Airport Blv, AL | WIND DAMAGE TO AN AWNING NEAR A HALLS MOTORSPORTS STORAGE BUILDING. TIME ESTIMATED BY RADAR. |
| Apr 18, 7:15 PM CDT | TSTM WND DMG | 1 Ese Medal Of Honor Pa, AL | REPORTS OF MULTIPLE TREES DOWN, SOME ON RESIDENCES NEAR COTTAGE HILL RD AND UNIVERSITY DR. REPORT VIA SOCIAL MEDIA AND TIME ESTIMATED BY RADAR. |
| Apr 18, 7:22 PM CDT | TSTM WND GST 57 | 1 Ese I65 And Airport B, AL | MESONET STATION EW8738 NEAR AIRPORT BLVD AND I65 REPORTS A WIND GUST OF 57 MPH. |
| Apr 18, 7:36 PM CDT | TSTM WND DMG | Stockton, AL | VIEWER REPORTS TREES DOWN IN STOCKTON, AL VIA BROADCAST MEDIA. TIME ESTIMATED BY RADAR. |
| Apr 18, 7:59 PM CDT | TSTM WND DMG | 3 Se Douglasville, AL | TREES DOWN IN THE PINE GROVE COMMUNITY IN BALDWIN CO. AL. TIME ESTIMATED BY RADAR. |
| Apr 18, 8:06 PM CDT | TSTM WND DMG | 3 Se Drewry, AL | BERMUDA FIRE DISPATCHED TO A TREE DOWN BETWEEN COUNTY RD. 5 AND COUNTY RD. 7 ON CPNECUH CO. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 3:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 830 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 730 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 351 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 10.0
The text
As transmitted.
185
WUUS54 KMOB 190008
SVRMOB
ALC003-025-035-053-097-099-129-FLC033-190115-
/O.NEW.KMOB.SV.W.0051.190419T0008Z-190419T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
708 PM CDT Thu Apr 18 2019
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southwestern Monroe County in south central Alabama...
Mobile County in southwestern Alabama...
Baldwin County in southwestern Alabama...
Southeastern Washington County in southwestern Alabama...
Southeastern Clarke County in southwestern Alabama...
Western Escambia County in south central Alabama...
Southwestern Conecuh County in south central Alabama...
Northwestern Escambia County in northwestern Florida...
* Until 815 PM CDT.
* At 708 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Jackson to 6 miles southwest of
Coden, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Fairhope, Saraland, Gulf Shores, Bay Minette, Atmore, Foley,
Theodore, Chickasaw, Satsuma, Spanish Fort, Grand Bay, Robertsdale,
Bayou La Batre, Creola and Point Clear.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Alabama...and northwestern Florida.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3002 8776 3022 8838 3033 8840 3035 8839
3038 8841 3039 8841 3038 8840 3055 8841
3146 8789 3147 8713
TIME...MOT...LOC 0008Z 268DEG 25KT 3142 8784 3030 8830
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
311
WWUS54 KMOB 190047
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
747 PM CDT Thu Apr 18 2019
ALC025-097-129-190057-
/O.CAN.KMOB.SV.W.0051.000000T0000Z-190419T0115Z/
Mobile AL-Washington AL-Clarke AL-
747 PM CDT Thu Apr 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR MOBILE...SOUTHEASTERN
WASHINGTON AND SOUTHEASTERN CLARKE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Alabama...and northwestern Florida.
LAT...LON 3022 8815 3025 8814 3025 8808 3026 8813
3082 8797 3083 8794 3085 8796 3093 8794
3095 8787 3100 8789 3142 8763 3141 8760
3146 8756 3147 8713 3022 8767
TIME...MOT...LOC 0047Z 269DEG 26KT 3143 8752 3030 8793
$$
ALC003-035-053-099-FLC033-190115-
/O.CON.KMOB.SV.W.0051.000000T0000Z-190419T0115Z/
Monroe AL-Baldwin AL-Escambia AL-Conecuh AL-Escambia FL-
747 PM CDT Thu Apr 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN MONROE...BALDWIN...WESTERN ESCAMBIA...SOUTHWESTERN
CONECUH AND NORTHWESTERN ESCAMBIA COUNTIES...
At 747 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Frisco City to 7 miles northeast of
Fort Morgan, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Daphne, Fairhope, Gulf Shores, Bay Minette, Atmore, Foley, Spanish
Fort, Robertsdale, Point Clear, Frisco City, Loxley, Stockton,
McCullough, Magnolia Springs, Stapleton, Bon Secour, Uriah,
Summerdale, Silverhill and Excel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Alabama...and northwestern Florida.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3022 8815 3025 8814 3025 8808 3026 8813
3082 8797 3083 8794 3085 8796 3093 8794
3095 8787 3100 8789 3142 8763 3141 8760
3146 8756 3147 8713 3022 8767
TIME...MOT...LOC 0047Z 269DEG 26KT 3143 8752 3030 8793
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:57 PM CDT, 11 minutes earlier.
Area forecast discussion, Apr 18, 6:57 PM CDT, 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
657 PM CDT Thu Apr 18 2019
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
00Z issuance...Expect MVFR to IFR cigs through about 19.09z
then mostly MVFR cigs through 20.00z. Lower cigs and visibilities
in scattered to numerous showers and thunderstorms through about
19.09z then mostly in low cigs with scattered showers through
20.00z. Winds will be southeast at 15 to 25 knots with gusts to
40 knots through about 19.04z shifting south then southwest
through 19.08z then slowly shifting west to northwest through at
15 to 20 knots with gusts to 30 knots through 20.00z. 32/ee
&&
.PREV DISCUSSION... /issued 422 PM CDT Thu Apr 18 2019/
NEAR TERM /Now Through Friday/...Stay weather aware tonight.
Upper air analysis shows a lead mid to upper level impulse of
energy ejecting northeast over the upper TX coast and up across
Louisiana. This has created an area of high level diffluence
supporting a continued enhancement of convection and concentrated
lightning upstream. Satellite imagery shows a MCS spreading
eastward across the Lower MS Delta to off the LA coast. The pre-
storm environment will continue to show destabilization thru the
course of the day into the evening with the slow eastward
migration of a well defined 1000-850 mb theta-e moisture axis and
warm sector. At same time, the low level wind profiles strengthen
markedly with 850mb south to southwest flow increasing to 50 to
60 kts between late afternoon and continuing east tonight. 0-6km
Bulk Shear values to increase to as high as ~60 knots favoring an
increased severe weather potential. An assessment of wet bulb zero
heights are fairly high which would mitigate occurrence of large
hail. Thus, the highest confidence of threats continue to be
concentrated on damaging straight line winds in excess of 70 mph
as higher momentum air mixes to the surface in rear flank
downdrafts with the passage of any bowing convective line
segments. The latest probabilities for damaging winds from the
storm prediction center is a healthy 45% and focused over interior
southeast MS and interior southwest AL tonight. A 30% probability
for damaging winds is outlooked elsewhere. There is also a risk
for tornadoes as these appear to be more probable in any discrete
cells that form out ahead of the main line. A few strong tornadoes
cannot be ruled out. No changes made to Day 1 severe weather
threat which is maintained at enhanced area-wide. The high
resolution convection allowing models (CAM's) still show some
divergence on timing and evolution of convective mode.
Initializing convective trends upstream with the CAMs suggest lead
area of storms moving in over southeast MS by the close of the
afternoon with some momentary weakening. By tonight a more
organized area of storms is progged to move across with better
dynamics in place. Widespread rainfall amounts between one to two
inches are favored, with higher amounts possible as the passage of
the strongest storms will likely contain heavy rain rates causing
potential of flooding in poorly drained lower lying and urban
areas. A limited flooding threat is maintained.
Wind advisory continues area-wide through late tonight. High risk
of dangerous to potentially deadly rip currents and high surf
continues along the beaches.
Friday, A frontal boundary will be east of the area while axis of
large upper low pivots eastward over the TN River Valley. Plenty
of clouds are forecast to wrap around this feature and remain in
place thru the day. With northwest flow and clouds, daytime highs
lower. Coolest numbers are expected over the interior where highs
look to hover in the lower 60s. A small PoP continues on Friday
with upper system close by. /10
SHORT TERM /Friday night Through Sunday night/...Skies will
gradually clear Friday night as the upper low moves to the north
and east. A northwest flow aloft will prevail through the weekend
with a cooler and drier airmass moving into the area through
Sunday night. /13
LONG TERM /Monday Through Thursday/...Temperatures will modify
back into the upper 70s and low 80s Monday into Tuesday as upper
ridging builds over the area. Moisture levels begin to increase on
Wednesday into Thursday as a cold front approaches the area. This
will bring increasing chances of rain to the area late in the
period. /13
MARINE...Main impacts over the coastal waters in the near term
will be the passage of strong to locally severe storms tonight with
perhaps a few tornadoes ahead of an eastward moving cold front.
Front makes passage late tonight and brings a moderate to strong
west to northwest flow. Frequent wind gusts to gale force likely
thru late tonight over the open Gulf waters. A gale warning is now
in place for this. Elsewhere, small craft advisories look to hold in
place for some time, with criteria now looking to be met well into
Saturday. Marine conditions improve by late in the weekend into the
first of next week as surface high pressure moves east over the
area. /10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 3 AM CDT Friday for ALZ051>060-261>266.
High Rip Current Risk through late Friday night for ALZ265-266.
High Surf Advisory until 6 PM CDT Friday for ALZ265-266.
FL...Wind Advisory until 3 AM CDT Friday for FLZ201>206.
High Rip Current Risk through late Friday night for FLZ202-204-
206.
High Surf Advisory until 6 PM CDT Friday for FLZ202-204-206.
MS...Wind Advisory until 3 AM CDT Friday for MSZ067-075-076-078-079.
GM...Small Craft Advisory until 7 PM CDT this evening for GMZ650-655-
670-675.
Small Craft Advisory from 4 AM Friday to 11 PM CDT Saturday for
GMZ650-655-670-675.
Gale Warning until 4 AM CDT Friday for GMZ650-655-670-675.
Small Craft Advisory until 10 AM CDT Saturday for GMZ630>636.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Apr 18, 2:58 PM CDT, 4 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 258 PM CDT Thu Apr 18 2019 ALZ265-266-FLZ202-204-206-192000- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 258 PM CDT Thu Apr 18 2019 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT FRIDAY... ...HIGH SURF ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CDT FRIDAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Wind Advisory. High Surf Advisory. Strong to severe storms likely to bring impacts through tonight. Main threats will be damaging winds along with a few tornadoes. A few tornadoes could be strong. Locally heavy rain may lead to some instances of flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight. ALZ051>060-261>264-FLZ201-203-205-192000- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- 258 PM CDT Thu Apr 18 2019 ...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT FRIDAY... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Wind Advisory. Strong to severe storms likely to bring impacts through tonight. Main threats will be damaging winds along with a few tornadoes. A few tornadoes could be strong. Locally heavy rain may lead to some instances of flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight. MSZ067-075-076-078-079-192000- Wayne-Perry-Greene-Stone-George- 258 PM CDT Thu Apr 18 2019 ...TORNADO WATCH 83 IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT FRIDAY... This Hazardous Weather Outlook is for southeast Mississippi. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Wind Advisory. in addition to severe storms tonight, locally heavy rain may lead to some instances of flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight. GMZ630>634-636-192000- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Eastern Choctawhatchee Bay- 258 PM CDT Thu Apr 18 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT SATURDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. Strong to severe storms likely to bring impacts through tonight. Main threats will be damaging winds along with a few tornadoes. Locally heavy rain likely to reduce visibility to below a mile at times. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ650-655-670-675-192000- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 258 PM CDT Thu Apr 18 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 11 PM CDT SATURDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. Gale Warning. Strong to severe storms likely to bring impacts through tonight. Main threats will be damaging winds along with a few tornadoes. Locally heavy rain likely to reduce visibility to below a mile at times. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ635-192000- Western Choctawhatchee Bay- 258 PM CDT Thu Apr 18 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM CDT SATURDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. Strong to severe storms likely to bring impacts through tonight. Main threats will be damaging winds along with a few tornadoes. Locally heavy rain likely to reduce visibility to below a mile at times. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory.
In the hours before
Local storm report, Apr 18, 5:34 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
534 PM CDT THU APR 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG RUNNELSTOWN 31.38N 89.11W
04/18/2019 PERRY MS EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES REPORTED DOWN
IN RUNNELSTOWN. ALSO MULTIPLE TREES ON A
HOME AND A BARN DAMAGED. TIME ESTIMATED BY
RADAR.
&&
BBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:13 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Clarke, Conecuh, Monroe, Wilcox | 62 min |
| Apr 18, 7:19 PM CDT | Special Marine Warning | MOB | 116 min | |
| Apr 18, 8:13 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 62 min |
| Apr 18, 8:16 PM CDT | Special Weather Statement | MOB | Butler, Conecuh | 59 min |
| Apr 18, 8:24 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Monroe | 51 min |
| Apr 18, 8:34 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Wilcox | 41 min |
| Apr 18, 9:10 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 65 min |
| Apr 18, 9:28 PM CDT | Special Weather Statement | MOB | Covington | 47 min |
| Apr 18, 9:39 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 51 min |
| Apr 18, 10:29 PM CDT | Special Weather Statement | MOB | Clarke, Washington | 46 min |
| Apr 18, 11:59 PM CDT | Special Weather Statement | MOB | Butler, Conecuh, Covington, Crenshaw | 46 min |
| Apr 19, 12:12 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 48 min |
| Apr 19, 12:29 AM CDT | Special Marine Warning | MOB | 91 min | |
| Apr 19, 1:02 AM CDT | Special Weather Statement | MOB | Covington, Crenshaw | 58 min |
| Apr 19, 1:28 AM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 27 min |
| Apr 19, 2:02 AM CDT | Special Marine Warning | MOB | 88 min | |
| Apr 19, 2:09 AM CDT | Special Weather Statement | MOB | Covington, Crenshaw, Escambia | 51 min |
| Apr 19, 2:14 AM CDT | Areal Flood Advisory | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 3 hr |
| Apr 19, 3:11 AM CDT | Special Weather Statement | MOB | Covington, Crenshaw | 49 min |
| Apr 19, 3:19 AM CDT | Special Marine Warning | MOB | 86 min | |
| Apr 19, 10:28 AM CDT | River Flood Warning | MOB | Escambia | 48 hr |
| Apr 19, 5:39 PM CDT | Special Marine Warning | MOB | 35 min | |
| Apr 19, 5:41 PM CDT | Special Weather Statement | MOB | Baldwin | 19 min |
| Apr 19, 12:45 AM CDT | Special Weather Statement | MOB | Escambia, Santa Rosa | 75 min |
| Apr 19, 5:44 PM CDT | Special Weather Statement | MOB | Santa Rosa | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.